Remarks on ordered absolute-valued algebras

K. Urbanik

Colloquium Mathematicae (1963)

  • Volume: 11, Issue: 1, page 31-39
  • ISSN: 0010-1354

How to cite

top

Urbanik, K.. "Remarks on ordered absolute-valued algebras." Colloquium Mathematicae 11.1 (1963): 31-39. <http://eudml.org/doc/209829>.

@article{Urbanik1963,
author = {Urbanik, K.},
journal = {Colloquium Mathematicae},
keywords = {rings, modules, fields},
language = {eng},
number = {1},
pages = {31-39},
title = {Remarks on ordered absolute-valued algebras},
url = {http://eudml.org/doc/209829},
volume = {11},
year = {1963},
}

TY - JOUR
AU - Urbanik, K.
TI - Remarks on ordered absolute-valued algebras
JO - Colloquium Mathematicae
PY - 1963
VL - 11
IS - 1
SP - 31
EP - 39
LA - eng
KW - rings, modules, fields
UR - http://eudml.org/doc/209829
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.